American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B48) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[2] Mostafa Mbekhta. Linear maps preserving the set of Fredholm operators. Proc. Amer. Math. Soc. 135 (2007) 3613-3619. MR 2336577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Janko Bracic and Martin Jesenko. SVEP for multipliers on a faithful commutative Banach algebra. Proc. Amer. Math. Soc. 135 (2007) 3181-3185. MR 2322748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Galindo, T. W. Gamelin and M. Lindström. Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets. Trans. Amer. Math. Soc. 359 (2007) 2109-2121. MR 2276672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. F. Feinstein and T. J. Oliver. Extensions of endomorphisms of $C(X)$. Proc. Amer. Math. Soc. 135 (2007) 109-117. MR 2280180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cédric Delmonico. Atomization process for convolution operators on locally compact groups. Proc. Amer. Math. Soc. 134 (2006) 3231-3241. MR 2231906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Osamu Hatori, Takeshi Miura and Hiroyuki Takagi. Characterizations of isometric isomorphisms between uniform algebras via nonlinear range-preserving properties. Proc. Amer. Math. Soc. 134 (2006) 2923-2930. MR 2231616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tsiu-Kwen Lee and Cheng-Kai Liu. Spectrally bounded $\phi $--derivations on Banach algebras. Proc. Amer. Math. Soc. 133 (2005) 1427-1435. MR 2111969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jinchuan Hou and Jianlian Cui. Completely rank nonincreasing linear maps on nest algebras. Proc. Amer. Math. Soc. 132 (2004) 1419-1428. MR 2053348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chun-Gil Park. On an approximate automorphism on a $C^{*}$-algebra. Proc. Amer. Math. Soc. 132 (2004) 1739-1745. MR 2051135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Mathieu. Spectrally bounded operators on simple $C^{*}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 443-446. MR 2022367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matej Bresar, Ajda Fosner and Peter Semrl. A note on invertibility preservers on Banach algebras. Proc. Amer. Math. Soc. 131 (2003) 3833-3837. MR 1999931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. V. Troitsky. Discrete groups actions and corresponding modules. Proc. Amer. Math. Soc. 131 (2003) 3411-3422. MR 1990630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jianlian Cui and Jinchuan Hou. Linear maps preserving ideals of C$^{*}$-algebras. Proc. Amer. Math. Soc. 131 (2003) 3441-3446. MR 1990633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Daoui, H. Mahzouli and E. H. Zerouali. Sur les algèbres $S$-régulières et la $S$-décomposabilité des opérateurs de multiplication. Proc. Amer. Math. Soc. 131 (2003) 3211-3220. MR 1992862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chun-Gil Park. Multi-quadratic mappings in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2501-2504. MR 1974648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jinchuan Hou and Shengzhao Hou. Linear maps on operator algebras that preserve elements annihilated by a polynomial. Proc. Amer. Math. Soc. 130 (2002) 2383-2395. MR 1897464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lajos Molnár. A reflexivity problem concerning the $C^*$-algebra $C(X)\otimes\mathscr{B}(\mathscr{H})$. Proc. Amer. Math. Soc. 129 (2001) 531-537. MR 1707156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Matej Bresar and Peter Semrl. On locally linearly dependent operators and derivations. Trans. Amer. Math. Soc. 351 (1999) 1257-1275. MR 1621729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. P. Duggal. A remark on normal derivations. Proc. Amer. Math. Soc. 126 (1998) 2047-2052. MR 1451795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Cabrera and J. Martínez. Inner derivations on ultraprime normed algebras. Proc. Amer. Math. Soc. 125 (1997) 2033-2039. MR 1389506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Víctor H. Cortés and Humberto Prado. Large time behavior for discontinuous dynamics on Hilbert spaces. Proc. Amer. Math. Soc. 125 (1997) 1019-1026. MR 1346985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. R. Sourour. Invertibility preserving linear maps on $\mathcal{L}(X)$. Trans. Amer. Math. Soc. 348 (1996) 13-30. MR 1311919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Raúl Curto and Martin Mathieu. Spectrally bounded generalized inner derivations . Proc. Amer. Math. Soc. 123 (1995) 2431-2434. MR 1249873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pietro Aiena and Kjeld B. Laursen. Multipliers with closed range on regular commutative Banach algebras . Proc. Amer. Math. Soc. 121 (1994) 1039-1048. MR 1185257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Peter Šemrl. Jordan $*$-derivations of standard operator algebras . Proc. Amer. Math. Soc. 120 (1994) 515-518. MR 1186136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pietro Aiena. On the Fredholm theory of multipliers . Proc. Amer. Math. Soc. 120 (1994) 89-96. MR 1145939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bojan Magajna. A transitivity theorem for algebras of elementary operators . Proc. Amer. Math. Soc. 118 (1993) 119-127. MR 1158004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. Wojtaszczyk. Some remarks on the Daugavet equation . Proc. Amer. Math. Soc. 115 (1992) 1047-1052. MR 1126202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1